Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 3, Pages 173-177

Approximating fixed points of nonexpansive mappings

1Department of Mathematics, Zhejiang University, Zhejiang, 310027, China
2Department of Mathematics, Southwest China Normal University, Beibei, Chongqing 400715, China

Received 27 October 1998; Revised 19 April 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guimei Liu, Deng Lei, and Shenghong Li, “Approximating fixed points of nonexpansive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 3, pp. 173-177, 2000.